# SDR UIEA2018102302324

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,020 hours, 18,068 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LT ENG IN DESCENT WITH POWER N1 RISE AND FALLS APROX 10% UNCOMMANDED. PERFORMED ENGINE RUN IAW AMM 71-00-00 FAILED TO DUPLICATED WRITE UP AT THIS TIME.
